Aa
A
A
Close
Avatar universal
does depakopte cause plalets to stick together??
i read that people who are on depakote can risk plates sticking together..and im on warfarin ( blood thinner)? any info on this..thanks james......i have  d.vt.  had a pulmonary embolism in 2000.
Cancel
2 Answers
2 Answers
Page 1 of 1
Avatar universal
It can actually cause the opposite effect.
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Depakote can also increase levels of other drugs in the body, including diazepam (Valium), ethosuximide (Zarontin), warfarin (Coumadin), and zidovudine (Retrovir). Talk to your doctor before taking these medicines with Depakote.
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Bipolar Disorder Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1443740527
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Mood Disorders Answerers
1551327 tn?1414146344
Blank
Tompkinsville, KY
1257808 tn?1322765815
Blank
Other
6726276 tn?1421130268
Blank
Huntington Beach, CA
1415482 tn?1459706314
Blank
Kingston, Jamaica